MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II BTB, RECON IB¿
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned.The complaint was confirmed via the picture provided.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
 
Event or Problem Description
On 9/10/2021 it was reported by sales rep via email that (2) 1588tb-ib acl internalbrace¿ ligament augmentation button would not go though the nitinol wire as it would get stuck right before pulling it through.Surgeon had to use a tightrope to complete case.This was discovered during setting up for a procedure on (b)(6) 2021.Additional info requested: 1.What procedure was being performed? 2.Did device break during the procedure or was it found damaged during set up ? 3.How was the case completed? 4.Will device be returned ?.

Brand Name
TIGHTROPE® II BTB, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19228604
Report Number1220246-2024-02695
Device Sequence Number5855729
Product Code MBI
UDI-Device Identifier00888867291645
UDI-Public00888867291645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II BTB, RECON IB¿
Device Catalogue NumberAR-1588BTB-IB
Device Lot Number13907644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown